# SDR AALA980287

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 25L CORRODED AFT OF 720F.  INSTALLED STRINGER SPLICE REPAIR PER SRM 53-10-3 PAGES 1-11.  TST:  51,688 HOURS. CYCLES:  31,372. 9X)
